PhysiciansCare Antacid Heartburn Medication Compare to Tums, 50 Doses of Two Tablets, 420 mg

#ad
#ad
PhysiciansCare 90089 #ad - Sold as a box of 50 individually sealed packets. Perfect for standalone first aid or as a refill for a kit. Available in tamper evident, individual dose packets. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Fights everyday acid indigestion. Contains calcium carbonate.

All physiciansCare brand medications are Gliadin wheat Gluten Free. When that burning happens and your feeling sick to your stomach and you need some relief! When you need some heartburn relief. Physicianscare antacid fights everyday heart burn, acid indigestion, and upset stomach fast. Active ingredients: Calcium Carbonate 420 mg.

PhysiciansCare Antacid Heartburn Medication Compare to Tums, 50 Doses of Two Tablets, 420 mg #ad - Contains 50 packets of 2 tablets. Fights upset stomach fast.

More information about PhysiciansCare 90089 #ad

PhysiciansCare by First Aid Only Ibuprofen Pain Reliever Medication Compare to Advil, 200mg, 50 Packets of Two Tablets

#ad
#ad
PhysiciansCare 90015 #ad - Two pills in a packet that you can grab and keep in your desk drawer or your office cabinet or your car glove box. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment. Easy access for when you are on-the-go. These easy to use dispenser boxes are perfect for home, jobsites and offices.

Perfect for any office cabinet in the kitchen area. Comparable to advil and motrin offer temporary relief of minor aches and pains Packets conveniently fit in a pocket, purse, or glove compartment Easy access for when you are on-the-go. These tablets offer temporary relief of minor aches and pains associated with the common cold, headache, muscle aches, toothache, backache, menstrual cramps and arthritis.

PhysiciansCare by First Aid Only Ibuprofen Pain Reliever Medication Compare to Advil, 200mg, 50 Packets of Two Tablets #ad - They also help reduce fevers and are individually packaged. Comparable to Advil and Motrin. Our ibuprofen is comparable to Advil and Motrin.

More information about PhysiciansCare 90015 #ad


Similar products



PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy

#ad
#ad
PhysiciansCare 90092 #ad - Active ingredient: Acetaminophen, Purpose: Pain reliever/fever reducer. Compare to the active ingredients in Tylenol Cold Head Congestion and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. Combines pain relief with cold medication. Relieves a variety of cough, cold and flu symptoms.

Active ingredient: Phenylephrine HCl, Purpose: Nasal decongestant. Active ingredient: Dextromethorphan HBr, Purpose: Cough suppressant. Active ingredient: Guaifenesin, Purpose: Expectorant. Perfect for any office cabinet in the kitchen area. Easy for on-the-go. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment.

PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy #ad - Easy access for when you are on-the-go. Composed of a non-drowsy formula. Comparable to Advil and Motrin. Be sure to always have this on-hand, especially during the cold winter months. These dispenser boxes are great at any office or worksite. This cold and cough medication combines pain relief with cold medication to help relieve your nasal congestion, sore throat, sneezing, coughing, or other minor aches and pains instantly.

More information about PhysiciansCare 90092 #ad


Similar products



PhysiciansCare by First Aid Only Non-Drowsy Sinus Tablets, 10 mg, 50 Count

#ad
#ad
PhysiciansCare 90087 #ad - Temporarily relieves sinus congestion and pressure. Composed of a non-drowsy formula. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Active ingredients: Phenylephrine HCl 10mg. Relieves a variety of cough, cold and flu symptoms. Sold as a box of 50 individually tamper-evident packets.

PhysiciansCare by First Aid Only Non-Drowsy Sinus Tablets, 10 mg, 50 Count #ad - Be sure to always have this on-hand. Comparable to Advil and Motrin. Perfect for standalone first aid or as a refill for a kit. Perfect for any office cabinet in the kitchen area. Easy for on-the-go. Non-drowsy formula. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment.

Easy access for when you are on-the-go. Combines pain relief with cold medication. Contains 50 individually sealed packets of 1, 10mg tablet. Perfect for standalone first aid or as a refill for a kit. Relieves nasal and sinus pressure and congestion.

More information about PhysiciansCare 90087 #ad


Similar products



PhysiciansCare by First Aid Only Multi-Symptom Allergy Relief Tablets, 50 Count

#ad
#ad
PhysiciansCare 90091 #ad - Relieves nasal and sinus pressure and congestion. Relieves symptoms such as pain, and sneezing due to colds, runny nose, upper respiratory infections, sinus congestion, and allergies. When you're feeling like you have a head cold and your all stuffed up, this is what you want. Be sure to always have this on-hand.

Perfect for standalone first aid or as a refill for a kit. Active ingredient: Phenylephrine Hydrochloride. Sold as a box of 50 individually sealed packets. Perfect for any office cabinet in the kitchen area. Easy for on-the-go. Active ingredients: acetaminophen 325mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5 mg.

PhysiciansCare by First Aid Only Multi-Symptom Allergy Relief Tablets, 50 Count #ad - Composed of a non-drowsy formula. Non-drowsy formula. Contains 50 individually sealed packets of 1, 10mg tablet. Perfect for standalone first aid or as a refill for a kit. Active Ingredient: Acetaminophen. Combines pain relief with cold medication. Active ingredient: Chlorpheniramine Maleate. Comparable to Advil and Motrin.

More information about PhysiciansCare 90091 #ad


Similar products



Tylenol Extra Strength Caplet Refills, 2 Caplets Per Packet, 50-Pack Box

#ad
#ad
MCNEIL - DIV OF JOHNSON&JOHNSON #ad - Be sure to always have this on-hand. Relieves nasal and sinus pressure and congestion. Comparable to Advil and Motrin. Active ingredient: Chlorpheniramine Maleate. Purpose: pain Reliever/Fever Reducer. Non-drowsy formula. Relieves a variety of cough, cold and flu symptoms. Perfect for any office cabinet in the kitchen area.

Tylenol Extra Strength Caplet Refills, 2 Caplets Per Packet, 50-Pack Box #ad - Easy for on-the-go. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment. Easy access for when you are on-the-go. Tylenol extra strength caplet Refills 2/PK 50 PK/BX. Active ingredient: Phenylephrine Hydrochloride. Contains 50 individually sealed packets of 1, 10mg tablet.

Perfect for standalone first aid or as a refill for a kit. Active Ingredient: Acetaminophen. Composed of a non-drowsy formula. Combines pain relief with cold medication. Purpose: Antihistamine.

More information about MCNEIL - DIV OF JOHNSON&JOHNSON #ad


Similar products



PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

#ad
#ad
PhysiciansCare 90109 #ad - Perfect for standalone first aid or as a refill for a kit. Perfect for any office cabinet in the kitchen area. Easy for on-the-go. Purpose: pain Reliever/Fever Reducer. Relieves a variety of cough, cold and flu symptoms. This is an anti-inflammatory, fever reducer and pain reliever. Anti-inflammatory, fever reducer and pain reliever.

Fever reducer and pain reliever. Temporarily relieves headache. Comparable to Advil and Motrin. Contains 50 individually sealed packets of 1, 10mg tablet. Perfect for standalone first aid or as a refill for a kit. Active Ingredient: Acetaminophen. Relieves nasal and sinus pressure and congestion. Composed of a non-drowsy formula.

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg #ad - Helps relive muscular aches and pains. Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps. Compare to the active ingredients in Advil and SAVE! Combines pain relief with cold medication. Perfect packets of two tablets makes this easy to grab and go or keep in your desk or in your car glove box so you have something when that headache strikes.

More information about PhysiciansCare 90109 #ad


Similar products



PhysiciansCare by First Aid Only Extra Strength Pain Reliever Compare to Excedrin, 50 Count

#ad
#ad
PhysiciansCare 79031 #ad - Purpose: Pain reliever / fever reducer. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment. Easy access for when you are on-the-go. Anti-inflammatory, fever reducer and pain reliever. Fever reducer and pain reliever. For temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, common cold, back pain, toothache and menstrual cramps.

Comparable to Advil and Motrin. Non-drowsy formula. Contains 50 packets of 2 tablets in tamper evident, individual dose packets. Compare to the active ingredients in Excedrin and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. Perforated dispenser box allows easy access.

PhysiciansCare by First Aid Only Extra Strength Pain Reliever Compare to Excedrin, 50 Count #ad - Relieves nasal and sinus pressure and congestion. Composed of a non-drowsy formula. Active ingredient: aspirin 250mg Purpose: Pain reliever / fever reducer. Relieves a variety of cough, cold and flu symptoms. Contains 50 packets of 2 tablets. Active ingredient: acetaminophen 250mg Purpose: Pain reliever / fever reducer.

More information about PhysiciansCare 79031 #ad


Similar products



TylenolR Extra-Strength, 2-Caplet Dosage, 100 caplets total,500mg each

#ad
#ad
MCNEIL CONSUMER PRODUCTS 044910 #ad - Purpose: Pain reliever / fever reducer. Combines pain relief with cold medication. Perfect for any office cabinet in the kitchen area. Easy for on-the-go. Active ingredients: acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg. Relieves a variety of cough, cold and flu symptoms. Anti-inflammatory, fever reducer and pain reliever.

Fever reducer and pain reliever. Coated, easy to swallow tablets. Perforated dispenser box allows easy access. Active ingredient: Phenylephrine Hydrochloride. Purpose: pain Reliever/Fever Reducer. Pain reliever and fever reducer. Contains 50 packets of 2 tablets in tamper evident, individual dose packets. Helps relive muscular aches and pains.

TylenolR Extra-Strength, 2-Caplet Dosage, 100 caplets total,500mg each #ad - Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps. Compare to the active ingredients in Advil and SAVE! Relieves nasal and sinus pressure and congestion. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment.

More information about MCNEIL CONSUMER PRODUCTS 044910 #ad


Similar products



Pepto-Bismol BXPB25 Tablets, Two Tablets per Pack, 25 Packs/Box

#ad
#ad
Pepto Bismol PFYBXPB25 #ad - Active ingredients: acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg. Perfect for any office cabinet in the kitchen area. Easy for on-the-go. Purpose: Antihistamine. Composed of a non-drowsy formula. Does not contain aspirin. Contains 50 individually sealed packets of 1, 10mg tablet. Perfect for standalone first aid or as a refill for a kit.

Active Ingredient: Acetaminophen. Relieves nasal and sinus pressure and congestion. Coated, easy to swallow tablets. Anti-inflammatory, fever reducer and pain reliever. Fever reducer and pain reliever. Perforated dispenser box allows easy access. Contains acetaminophen. Contains 50 packets of 2 tablets in tamper evident, individual dose packets.

Pepto-Bismol BXPB25 Tablets, Two Tablets per Pack, 25 Packs/Box #ad - . Active ingredient: Chlorpheniramine Maleate. Temporarily relieves headache. Helps relive muscular aches and pains. Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.

More information about Pepto Bismol PFYBXPB25 #ad


Similar products